Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nutritional supplements
Mar 15, 2007

I am currently on efavirenz, lamivudine and didanosine and I find exercise a good way of ameliorating many of the side effects I have experienced. Some folks recommend nutritional supplements such as whey powder or creatinine as adjuncts to exercise to help build and keep muscle. Do these kinds of products have any potential ill effects for HIV+ people on or off meds?

Response from Dr. Henry

I am not aware of any good documentation of serious problems taking creatine proteinupplements or whey powder while taking your particular HIV regimen. Your should inform your HIV specialist of what products you are taking so that he/she can monitor for any untoward/unexpected problems. KH



Previous
Light sensitivity
Next
HIV & MS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement